The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1446 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 4, 1988, pp. 347–365
DOI: 10.4171/ZAA/311

Published online: 1988-08-31

Products of Distributions: Nonstandard Methods

Michael Oberguggenberger[1]

(1) Universität Innsbruck, Austria

Nonstandard tools are developed which are suitable for studying products of distributions defined by regularization and passage to the limit. We obtain nonstandard criteria for the existence of the products (which are demonstrated to be useful for calculating standard examples) as well as new standard results clarifying the relationship between different types of such products. As an offspring we are able to construct algebras of distributions – as quotients of external spaces of smooth functions – which have properties similar to the Colombeau algebras.

No keywords available for this article.

Oberguggenberger Michael: Products of Distributions: Nonstandard Methods. Z. Anal. Anwend. 7 (1988), 347-365. doi: 10.4171/ZAA/311